# SDR REXA2017010800014

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 20,248 hours, 19,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN BOTTLE EMPTY.  R & R PORTABLE OXYGEN BOTTLE IAW AMM 35-30-00. OK FOR SERVICE.
